# SDR AUS20011454

- Difficulty date: December 28, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bbavia 7GCAA
- Engine: Lyc O320A2D
- Propeller: Amtr C8289
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: AN723
- Condition: Failed
- Location: Nose/Tail Landin
- Part time: 1,819 cycles
- Component: Nose/Tail Landin, Scott, CITABRIATYP
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL WHEEL ATTACHMENT BOLT FAILED. TAIL WHEEL SEPARATED FROM TAIL LEAF SPRING.
